Lemsip 

 

Lemsip Max All In One Lemon Sachet 10

Lemsip Max All-In-One Cold & Flu Hot Drink Sachets 10 – Lemon Lemsip Max All In One hot drinks combine all the soothing reassurance and comfort from a hot drink, together with our maximum level of ingredients available in one over the counter cold and flu remedy.

Active Ingredients: Each Sachet Contains: 1000mg Paracetamol 12.2mg Phenylephrine hydrochloride, 200mg Guaifenesin.

Dosage: Directions for use Pour contents of one sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. Do not use more than one sachet per dose.

Dosage Adults and children 12 and over – take one sachet. Dose may be repeated 4 to 6 hours as necessary.

Do not exceed 4 sachets in 24 hours Warnings: Do not use more than one sachet per dose.

Keep out of the reach of children. Do not take any other medicine containing paracetamol, unless advised by a doctor.

Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Store below 25C. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Phenylketonurics: contains phenylalanine.

Price:$24.99

More info
Loading

 

Lemsip Max Cold & Flu Decon Caps 16

Lemsip Max All-In-One Cold & Flu Capsules 16

When you’re on the go and just don’t have time to rest up and nurse your symptoms, Lemsip Max All In One Cold and Flu Capsules can help! They provide relief from all the major symptoms of cold and flu, including a blocked nose, headache, sore throat, chesty cough and fever. Let Lemsip Max All In One Cold and Flu Capsules help relieve your symptoms so you can get on with your life.

Active Ingredients:
Each capsule contains:
Paracetamol 500mg,
Phenylephrine HCI 6.1mg
Guaiphenesin 100mg

Price:$18.99

More info
Loading

 

Lemsip Max Cold & Flu Decon Lemon 10

Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets provides fast temporary relief of headache, fever, sore throat, and body aches and pains in a non-drowsy, hot drink formulation.

►View all Lemsip Products

Active Ingredients:
Each Sachet Contains:
Paracetamol 1000mg,
Phenylephrine hydrochloride 12.2mg

Dosage:
Directions for use

Pour contents of one sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Do not use more than one sachet per dose.

Adults and children over 12 years: one single dose container every 4-6 hours.
Maximum of 4 Sachets in one 24 hours.

Warnings:
Do not use more than one sachet per dose.
Keep out of the reach of children.
Do not take any other medicine containing paracetamol, unless advised by a doctor.
Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Store below 25C.
See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication.

Price:$22.99

More info
Loading

 

Lemsip Max Cold & Flu Sachets 10

Lemsip Max Cold & Flu Hot Drink Sachets 10 – Lemon

For the temporary relief of cold & flu, including headache, sore throat, fever, body aches & pains.

►View all Lemsip Products

Active Ingredients:
Each Sachet Contains:
Paracetamol 1000mg

Dosage:
Adults and children over 12 years – 1 sachet dissolved in hot water. Dosage may be repeated every 4-6 hours when necessary up to a maximum of 4 sachets in 24 hours.
Warnings:
Do not take any other medication containing paracetamol.
Do not give to children 12 years and under.

Price:$21.50

More info
Loading

 

Lemsip Original Sachets 10

Lemsip Cold & Flu Hot Drink Sachets 10 – Lemon

Take some time out with a comforting mug of our original Lemon hot drink. Its gentle soothing action will help to make you feel warm, comforted and on the road to well-being. Plus, the paracetamol can help to ease symptoms such as a sore throat and body aches and headaches.

Active Ingredients:
Each Sachet Contains:
Paracetamol 500mg

Dosage:
Adults and children over 12yrs: 1-2 sachets (equiv to 2 500mg paracetamol tablets) every 4-6 hours when necessary up to a maximum of 8 Sachets in 24 hours.

Warnings:
Not recommended in children under 12yrs of age.
Do not exceed recommended dose.
Do not take any other medication containing paracetamol.

Price:$19.99

More info
Loading
LoadingUpdating…